Sertraline loss of appetite

Common Questions and Answers about Sertraline loss of appetite

zoloft

Avatar f tn The most common side effects of sertraline are sleepiness, nervousness, insomnia, dizziness, nausea, tremor, skin rash, upset stomach, loss of appetite, headache, diarrhea, dry mouth and weight loss. What you are experiencing right now may be caused by the side effect of this drug. If it persists, inform your doctor for proper management. Take care and best regards.
Avatar m tn My doctor tried Lexapro first for six weeks and I seem to get worse. He just increased my dose from 100mg to150mg of sertraline four days ago (June 30). I feel really strange. Should I be experiencing any new or different side effects from the increased dose? If so, what might they be? Also, I am affraid of Xanax. I do not want to be addicted to anything. I'm not an addictive person, I don't even drink. I try not to use alprazolam, but, my anxiety gets worse as I reduce.
Avatar m tn m on 8th day now and have had the usual side effects - extra anxiety(!!), shakes, loss of appetite, tiredness etc. Am now feeling slight improvements I think which is encouraging. My pattern is bad, very anxious and depressed mornings and good evenings. Evenings are often perfectly normal, when I wonder what all the fuss is about!! I'm wondering whether anyone has had improvements to their mornings in particular.Wishing everyone on here good luck.
Avatar f tn Thanks for the feedback Carmen. My appetite is completely normal now and has been for a month or two. I've only read that weight loss is a result of decreased appetite so I'm questioning if my cotinuous weightloss is related to my new diet. My initial decrease in appetite could have reduced the size of my stomach, therefore keeping me from eating excessively. Going from excessive eating of bad foods to portioned nutritious natural foods could make a big difference.
Avatar f tn m thinking the initial loss of appetite contributed by possibly decreasing the capacity of my stomach, therefore making it difficult to eat excessively (which I used to do).
Avatar m tn A common symptom of that condition is a loss of sexual feeling. Diabetes can also cause loss of sensation during sex. Have your blood sugar levels been checked? Has anyone given you a glucose tolerance test? If you have had an injury or surgery to your back or spine in the past, this could also account for possible nerve damage. A simple reflex test can determine if you have any nerve damage in your penis.
1872071 tn?1320287532 ve also not been on the medication long enough for it to help you, this can take up to 4 weeks. Loss of appetite is a side effect of Zoloft which may go away with some time. But any time you change medication or your dosage and are concerned about something....give your prescribing doctor a quick call. This is when they expect and need to hear from us on how we're doing. Your doctor is always your best resource.
Avatar n tn Never heard of Zoloft/Sertraline being prescribed for memory loss.
Avatar f tn Hi,use of sertraline for more than 6 months is associated with weight gain,but the incidence is very less and that too not significant.Whereas topomax causes weight loss. Please consult doctor before quitting sertraline as withdrawl symptoms are quite common.
Avatar f tn t know what is going on. For the past two months I have had a loss of appetite. I eat less than 1000 calories per day. Every once in a while I will get my appetite back and eat normally, but it's rare. This all started when I got two viruses (don't know what) two months ago. After three weeks of being sick I felt better, and had no problems eating. The two weeks later I got **** again but blood test were normal.
Avatar f tn What the hell is this stuff, I feel like I'm dying!!
Avatar m tn I have been feeling constantly tired, apathetic and despondent. My psychiatrist prescribed a starting dose of sertraline of 50mg/day. Since starting the sertraline again i have been suffering from physiological anxiety symptoms such as a tight throat, lump in throat, trouble swallowing and breathing, etc. Is there an existing drug interaction between Sertraline and Buspirone and/or Mirtazapine ? Or can a person's toleration of a drug change over time?
Avatar f tn 3 days later I crashed- anxiety and worry, chest tightness, stomach issues, no appetite and back to 2-3 hours of sleep a night even with increasing trazadone to 100 mg. I called my doctor and was told to increase sertraline to 100 mg. I went to 75 mg for 3 days, then 100 mg for last 5 days. I still feel terrible. How could I have had significant improvement at 2-3 weeks and now be back to how I was before starting sertraline?
Avatar m tn Then then took my sertraline it gave me horrible feelings in my stomach, lack of appetite, insomnia, tingling feelings in legs, wretching, anxiety etc. 2 weeks later they upped it to 100mg, then the twitching started. Then 6 weeks after starting it, my GP put me back on citalopram 40mg. 1st 2 weeks ok, then bang. I became very aggitated, withdrawn, stomach probs, wierd anxiety, weird feeling in my legs, low appetite, insomnia, cold nite sweats.
569458 tn?1221392419 Yeah everyones different but, everyone seems to have a major loss of appetite. On day 7 I was forcing a little bit of toast, and bland foods down, but everything tasted horrible for about 2 weeks. I lost 15lbs but, it caused me to go to ER b/c my potasssium levels were very low. So they gave me a magnesium IV and a 10 day supply of potassium pills. After that I was eating anything and everything in site....lol.
Avatar n tn When a dog loses appetite for more than a day or two, something is very much wrong. Loss of appetite in a dog as advanced in age as your Dally is something to be very concerned about. Don't wait and wonder - get to the vet as soon as possible!
Avatar f tn There is a lot of tylenol in vicodin and you need to be careful. Your kidneys and liver can be affected and cause a lot of different symptoms. Loss of appetite can be one of these.
Avatar f tn The past couple weeks i have had as evere loss of appetite i can go a whole day without eating anything but when ido eat it makes me sick i thought it might have been because i wasnt eating like i swas suppose to but i tried eating three times a day like a normal person should and it didnt help any i would eat 2 or 3 bites and it would make me sick and i have also been having trouble sleeping at night i wake up 5 or 6 times in the night and i have to get something to drink and i cant figure out
Avatar f tn shes active enough and her moods are fine shes just the same apart fron this loss of appetite and she takes ages to eat it..she has always been a slow eater so thats nothing new but this is so slow half the time it goes cold then even i wouldnt want to eat it..any suggestions or do you think i should get her checked out..